advertisement
Question
Posted by: confused | 2009/07/02

we aren' t happy

please can you help me. when my husband and i are intimate, we use a condom-i have left the pill due to the side effects-i gain weight quickly, get migraines etc. its becoming a bit frustrating 4 both of us though because its not as enjoyable as it used to be. but we dont want to have another baby. what do u think is the best solution?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

You could try an IUCD for contraception.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement